DOI QR코드

DOI QR Code

FINITE RANK LITTLE HANKEL OPERATORS ON THE DIRICHLET SPACE OF THE POLYDISK

  • Lee, Young Joo (Department of Mathematics, Chonnam National University)
  • Received : 2020.09.07
  • Accepted : 2020.12.09
  • Published : 2021.03.25

Abstract

We characterize pluriharmonic symbols of the finite rank little Hankel operators on the Dirichlet space of the unit polydisk.

References

  1. B. R. Choe, H. Koo and Y. J. Lee, Finite rank Toeplitz products with harmonic symbols, J. Math. Anal. Appl. 343 (2008) 81-98. https://doi.org/10.1016/j.jmaa.2008.01.019
  2. K. Guo and D. Zheng, Invariant subspaces, quasi-invariant subspaces, and Hankel operators, J. Functional Analysis 187 (2001) 308-342. https://doi.org/10.1006/jfan.2001.3820
  3. Y. J. Lee, Kernels and ranks of Hankel operators on the Dirichlet spaces, J. Math. Anal. Appl. 462 (2018) 263-278. https://doi.org/10.1016/j.jmaa.2018.02.002
  4. R. A. Martinez-Avendano and P. Rosenthal, An Introduction to Operators on the HardyHilbert Space, Springer, New York, 2006.